Doctor insights on:
Rash And Red Spots On Lower Left Abdomen
I am having sharp pains that come and go on my lower left abdomen, near my groin, exclusively in this one spot.
Various causes: I8y female has intermittent left lower abdomen pain. HERNIA?: see Surgeon, have CT scan, lump comes & goes. OVARY?: see Gynecologist, have Ultrasound. LARGE BOWEL?: see Gastroenterologist, change in bowel pattern to constipation or loose stools, have endoscopy. MUSCULOSKELETAL?: see Osteopath, pain changes with position/activity, hands-on exam. Start with your PCP. If fever/constant pain go to ER. ...Read more
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Sharp pains in my lower stomach, a lumpy spot on my lower left abdomen that feels like it is bruised, but doesn't look bruised. Should i be worried?
Possibly: You are already worried, and the best way to alleviate this is to see a doctor and have this examined. This can be something in the abdominal wall, beneath the wall in the peritoneal cavity, and if in the cavity, emanating from one of several different structures. In most instances this will not be a major threat to you, but does need further evaluation. See a doctor and get examined. Good luck. ...Read more
I have red spots on my upper abdomen. They started between my breasts about 4 months ago and keep moving lower. They itch and itch. They arent raised.
Red spots: There are many possibilities. You should see your doctor, preferably a dermatologist for evaluation and treatment. It is not possible to diagnose them without seeing them. ...Read more
1Yo5M baby having red spots rashes on body--front chest, abdo, ear left ear. Is not particular itchy--no scratch. Had fever for 4 days last week?
Can atarax cause skin rash on lower left abdomen, above waist line and about 3/4 of the way from belly button to left side? Should I be concerned?
Possible: Nearly all drugs can cause a skin rash in a small % of people although this is not a common side effect of Atarax. I suspect that you might have started taking Atarax from an itchy skin condition and thus may be caused by something else. Skin involvement per se is bothersome but not life-threatening. Try topical hydrocortisone x a few days If problem persists, see dermatologist ...Read more
Sporadic Red blood in stool, got my gallbladder removed late last year. Pain lower left abdomen. Doing stool test from doctor with a kit but.Thoughts?
THOUGHTS??: are CLEAR ....you need to have a complete evaluation by awho can look for the Board Certified Gastroenterologist who can take a look and find out why you are bleeding!! BTW this has NOTHING to do with your Gallbladder! Hope this helps! Dr Z ...Read more
I have a rash on both lower legs, no itching, no pain, slightly raised. red spots, noticed on 9/04/2014, starting peeling about a week after that.
There are many: questions: first your age, second recent history of fever, illness, any history of contact with allergens, and of course see what the rash actually looks like. My suggestion is that if your rash does not clear in 2 weeks i would see a dermatologist for diagnosis and treatment. There are many things you may have but most likely if rash resolves it is related to virus or contact. Hope that helps ...Read more
Hi doctors I have rash red spots on feet lower back side of hips its quite itchy i am wheat and gluten and dairy have illuminated chicken?
I tore my ACL and meniscus 1-1 1/2 years ago then my legs/ ankles swell up almost every morning and my hairs has got thin, I have red spots on the top of my head, a large rash(looks like sun spots/large freckles) on both of my lower legs from knee to shin
I have a dry itchy rash on my arms, chest, lower legs and upper back. It looks like small, red spots. I had severe tonsillitis which cleared up just over a week ago, and was given ciprofloxacin (not sure whether it helped). Any idea what could be causi
- Talk to a doctor live online for free
- Rash and red spots on the lower abdomen
- Rash and red spots on lower left leg symptoms
- Red spots in lower abdomen
- Ask a doctor a question free online
- Rash and red spots on upper abdomen
- Red spots on lower right abdomen
- Rash and red spots on left hand
- Rash and red spots on left knee
- Talk to a dermatologist online